MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN
Catalog Number 072189
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that after bd representative had a call with customer and got some unfortunate news.After ordering more of the bd drains, end users have just found more of this contaminate.Bd representative just went back to the shelves and opened a new package and did find the white particles and hairs.Per follow information received on 12feb2026, bd sales team was on site with corewell health today to discuss the issue reported, related to foreign matter found on the wound drains.They provided the sales team with the impacted lot, which is ngkv4053, asked to ensure that is added to the record.Photos were also taken.Per photos sent by bd representative, the first one where the wound drain was out of the packet appeared to have a fuzzy on the outside (this doesn¿t really show up in the picture).Micah had these selected where it appeared there was debris inside the wound drain.They could not really see them inside the tubing, but they are going to send to covington in the return box that he was given.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Received (4) photo samples.The four-photo sample was returned and was observed to have a small silicone hair.Each of the five channel drains was visually inspected for the presence of foreign material.Four of the five channel drains were found to be free of foreign material.One channel drain, batch ngks4711, was observed to contain a small silicone hair.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that after bd representative had a call with customer and got some unfortunate news.After ordering more of the bd drains, end users have just found more of this contaminate.Bd representative just went back to the shelves and opened a new package and did find the white particles and hairs.Per follow information received on 12feb2026, bd sales team was on site with corewell health today to discuss the issue reported on, related to foreign matter found on the wound drains.They provided the sales team with the impacted lot, which is ngkv4053, asked to ensure that is added to the record.Photos were also taken.Per photos sent by bd representative, the first one where the wound drain was out of the packet appeared to have a fuzzy on the outside (this doesn¿t really show up in the picture).Customer had these selected where it appeared there was debris inside the wound drain.They could not really see them inside the tubing, but they are going to send to covington in the return box that he was given.

Brand Name
CHANNEL DRAIN
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24373252
Report Number1018233-2026-00888
Device Sequence Number5583232
Product Code GBX
UDI-Device Identifier00801741049712
UDI-Public(01)00801741049712(11)230914(17)300430(10)NGKS4711
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number072189
Device Lot NumberNGKS4711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown